Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 159, NWS Jacksonville, FL

July 10, 2012Flagler County, Putnam County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 10, 2012, 4:05 PM EDT for Flagler County, Putnam County, Saint Johns County, Florida. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2012, 4:05 PM EDT (20:05 UTC)
Expired
Jul 10, 2012, 4:45 PM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Flagler County, FL, Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 94 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 4:25 PM EDTTSTM WND DMG1 Wnw Andalusia, FLEMERGENCY MANAGEMENT REPORTED A TREE DOWN BLOCKING STATE ROUTE 100 IN ANDALUSIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2556 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WUUS52 KJAX 102005
SVRJAX
FLC035-107-109-102045-
/O.NEW.KJAX.SV.W.0159.120710T2005Z-120710T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
405 PM EDT TUE JUL 10 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  SOUTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
  NORTHWESTERN FLAGLER COUNTY IN NORTHEAST FLORIDA

* UNTIL 445 PM EDT

* AT 405 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR ANDALUSIA...AND MOVING NORTH AT 10 MPH.
  ANOTHER SEVERE STORM WAS NEAR ORANGE MILLS AND ALSO MOVING
  NORTH AT 10 MPH.  

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN
  MATEO...ORANGE MILLS...HASTINGS...EAST PALATKA AND BOSTWICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2977 8171 2982 8151 2948 8135 2938 8152
TIME...MOT...LOC 2005Z 164DEG 9KT 2951 8149

$$

PETERSON
1 follow-up statement
676 
WWUS52 KJAX 102042
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT TUE JUL 10 2012

FLC035-107-109-102053-
/O.EXP.KJAX.SV.W.0159.000000T0000Z-120710T2045Z/
PUTNAM FL-ST. JOHNS FL-FLAGLER FL-
442 PM EDT TUE JUL 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FLAGLER...
SOUTHERN ST. JOHNS AND EASTERN PUTNAM COUNTIES WILL EXPIRE AT 445 PM
EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2977 8171 2982 8151 2948 8135 2938 8152
TIME...MOT...LOC 2043Z 164DEG 9KT 2960 8152

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:09 PM EDT, 56 minutes earlier.

Area forecast discussion, Jul 10, 3:09 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT TUE JUL 10 2012

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
WEAK RIDGING OVER THE SW ATLANTIC IS PROVIDING A SOUTHERLY
STEERING FLOW TO THE SHOWERS/STORMS THIS AFTN. AN INVERTED MID
LEVEL TROUGH ALONG THE FL WEST COAST IS DRIFTING INTO THE GULF BUT
WATER VAPOR IMAGERY INDICATES SMALL VORT MAX HAS ENHANCED
CONVECTION WEST OF I-75. AS ADVERTISED SCATTERED STORMS ARE
FIRING ALONG SEA AND RIVER BREEZES PRIMARILY OVER THE SRN ZONES.
UPPER RIDGE TO THE NORTH IS PROVIDING SUBSIDENCE OVER SE GA AND
HAVE ONLY A SLIGHT CHANCE FOR SHOWERS/STORMS THIS EVENING. MODELS
INDICATE A SURFACE TROUGH SINKS SWD OVER GA ALLOWING FOR A
POSSIBILITY OF STORMS OVERNIGHT FOR THE NRN PORTION OF SE GA AND
WILL CONTINUE 10-20% POPS.

WEATHER PATTERN WILL CHANGE WED/THU AS RIDGING OVER THE WESTERN
ATLANTIC SHIFTS NWD AND THE FLOW BECOMES SOUTHEAST TO EAST.
ABUNDANT MOISTURE WILL BE PULLED INTO THE FORECAST AREA FROM THE
TROPICS WITH PRECIPITABLE WATER AMOUNTS INCREASING ABOVE 2 INCHES.
ONSHORE FLOW WILL PRODUCE MORNING SHOWERS OVER THE WATERS AND
COASTAL AREAS...THEN THUNDERSTORMS WILL DEVELOP ALONG THE SEA
BREEZE FRONT AS IT PUSHES INLAND EACH AFTN/EVENING. WILL GO WITH
50-60% POPS OVER THE INTERIOR WEDNESDAY AND THEN OVER THE WESTERN
ZONES THURSDAY AS THE EAST COAST DRIES OUT LATE IN THE DAY. EXPECT
HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS WITH THE
STORMS. MAX TEMPERATURES WILL BE IN THE LOW/MID 90S WED AND UPPER
80S TO LOWER 90S THURS.

.LONG TERM...
HIGH PRESSURE RIDGE WILL SETTLE NORTH OF THE AREA THROUGH THE
WEEKEND PROVIDING AN ONSHORE FLOW. EAST COAST SEA BREEZE WILL PUSH
WELL INLAND EACH DAY WITH MORNING SHOWERS POSSIBLE NEAR THE COAST
THEN THUNDERSTORMS OVER THE INTERIOR IN THE AFTN. WILL KEEP MAINLY
DIURNAL SCATTERED SHOWERS/STORMS. EARLY NEXT WEEK HIGH PRESSURE
WILL DRIFT SEWD WITH WINDS VEERING TO SOUTHERLY. A WEAK FLOW
PATTERN WILL ALLOW THE SEA BREEZE TO PUSH INLAND. NEAR NORMAL
TEMPERATURES ARE EXPECTED FOR THIS PERIOD.

&&

.AVIATION...
SCATTERED SHOWERS AND STORMS THIS AFTERNOON WITH BULK OF THE STORMS
INLAND. HAVE CONTINUED WITH VCTS AT GNV AND MAY NEED VCTS AT VQQ AND
JAX AFT 20Z.

&&

.MARINE...RIDGE AXIS OVER THE COASTAL WATERS WILL SHIFT NORTH BY
LATER THIS WEEK. SOUTH TO SOUTHEAST WINDS 10 TO 15 KNOTS BECOMING
EAST TO SOUTHEAST LATER THIS WEEK AS THE RIDGE SHIFTS TO THE NORTH.
WINDS STRONGER AT NIGHT BUT EXPECTED TO REMAIN JUST UNDER HEADLINE
CRITERIA. SEAS 2 TO 4 FEET NEAR SHORE AND 4 TO 5 FEET OFFSHORE.

RIP CURRENTS: LOW RISK THROUGH MID-WEEK WITH S/SW FLOW...THEN
POSSIBLY MODERATE AS FLOW BECOMES SOUTHEAST WITH RIDGE BUILDING
NORTH OF THE REGION TOWARD THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  95  73  94 /  20  50  50  50
SSI  78  89  77  88 /  20  20  20  20
JAX  75  93  73  90 /  30  30  30  30
SGJ  75  89  76  88 /  20  20  20  30
GNV  72  92  73  91 /  30  50  50  50
OCF  72  93  73  91 /  30  50  50  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

MKT/PP/ARS
Hazardous weather outlook, Jul 10, 3:32 AM EDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 AM EDT TUE JUL 10 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-111045-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
332 AM EDT TUE JUL 10 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...RIVER FLOOD WARNINGS CONTINUE FOR THE SUWANNEE RIVER AND SANTA
FE RIVER...

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED STORMS WILL DEVELOP THIS AFTERNOON...AND
LINGER INTO THIS EVENING. A FEW STRONG STORMS WILL BE POSSIBLE.

MINOR FLOODING CONTINUES ALONG STRETCHES OF THE SUWANNEE AND
SANTA FE RIVER BASINS. PLEASE REFER TO THE LATEST RIVER FLOOD
WARNING PRODUCTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MAINLY AFTERNOON AND EVENING ISOLATED TO SCATTERED STORMS CAN
BE EXPECTED EACH DAY. A FEW STRONG STORMS WILL BE POSSIBLE EACH
DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 10, 2:39 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT TUE JUL 10 2012

FLZ032-037-101915-
CLAY-PUTNAM-
239 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLAY
AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 315 PM EDT...

AT 238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF CARRAWAY...OR 10
MILES NORTHEAST OF INTERLACHEN...MOVING NORTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND FLORAHOME AND CARRAWAY
THROUGH 315 PM EDT. FREQUENT LIGHTNING...HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2988 8195 2988 8171 2968 8174 2969 8194
TIME...MOT...LOC 1838Z 180DEG 4KT 2975 8182

SHASHY
Special weather statement, Jul 10, 3:00 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT TUE JUL 10 2012

FLZ037-040-101945-
MARION-PUTNAM-
300 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 345 PM EDT...

AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF FORT MCCOY...MOVING NORTH AT
10 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND SALT
SPRINGS...BURBANK...FORT MCCOY...ORANGE SPRINGS...MANNVILLE...
JOHNSON...INTERLACHEN AND HOG VALLEY THROUGH 345 PM EDT. ANOTHER
STORM IS ABOUT 3 MILES WEST OF INTERLACHEN MOVING NORTH AT 5 MPH.
FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WINDS OF 40 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2930 8202 2950 8206 2969 8204 2968 8186
      2953 8183 2930 8170 2925 8195
TIME...MOT...LOC 1858Z 167DEG 9KT 2936 8194

SHASHY
Special weather statement, Jul 10, 3:11 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT TUE JUL 10 2012

FLZ032-037-102000-
CLAY-PUTNAM-
311 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY AND WESTERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 400 PM EDT...

AT 311 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF FLORAHOME...OR 5
MILES NORTH OF INTERLACHEN...NEARLY STATIONARY. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND FLORAHOME...PUTNAM HALL...LAKE
GENEVA AND KEYSTONE HEIGHTS THROUGH 400 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2982 8204 2980 8185 2965 8180 2966 8205
TIME...MOT...LOC 1911Z 151DEG 2KT 2969 8191

SHASHY
Special weather statement, Jul 10, 3:36 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT TUE JUL 10 2012

FLZ037-038-102000-
FLAGLER-PUTNAM-
336 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PUTNAM
AND WESTERN FLAGLER COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 400 PM EDT...

AT 336 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF ANDALUSIA...MOVING
NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
ESPANOLA...CRESCENT CITY AND ANDALUSIA THROUGH 400 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2962 8157 2961 8138 2949 8130 2940 8126
      2940 8157
TIME...MOT...LOC 1936Z 165DEG 5KT 2954 8148

SHASHY
Local storm report, Jul 10, 3:37 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
337 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 W FLORAHOME           29.73N 81.91W
07/10/2012                   PUTNAM             FL   911 CALL CENTER

            A POWERLINE WAS REPORTED DOWN ON COUNTY ROAD 315 NEAR
            FLORAHOME.

&&

ARS
Special weather statement, Jul 10, 3:41 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
341 PM EDT TUE JUL 10 2012

FLZ032-033-102015-
CLAY-ST. JOHNS-
341 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY
AND EXTREME WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 415 PM EDT...

AT 341 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF GREEN COVE
SPRINGS...OR 14 MILES SOUTHWEST OF FRUIT COVE...MOVING NORTHWEST AT 5
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND PENNEY FARMS
AND GREEN COVE SPRINGS THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2984 8175 2986 8181 2999 8189 3008 8169
      3003 8169 3000 8165 2987 8161
TIME...MOT...LOC 1941Z 156DEG 5KT 2992 8172

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 2:19 PM EDTSpecial Weather StatementJAXPutnam41 min
Jul 10, 2:39 PM EDTSpecial Weather StatementJAXPutnam36 min
Jul 10, 2:56 PM EDTAreal Flood AdvisoryJAXMarion, Putnam2 hr
Jul 10, 3:00 PM EDTSpecial Weather StatementJAXPutnam45 min
Jul 10, 3:11 PM EDTSpecial Weather StatementJAXPutnam49 min
Jul 10, 3:21 PM EDTSevere Thunderstorm WarningJAXClay, Putnam24 min
Jul 10, 3:36 PM EDTSpecial Weather StatementJAXFlagler24 min
Jul 10, 3:41 PM EDTSpecial Weather StatementJAXClay34 min
Jul 10, 4:15 PM EDTSpecial Weather StatementJAXBradford45 min
Jul 10, 4:23 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union37 min
Jul 10, 4:26 PM EDTSpecial Weather StatementJAXMarion49 min
Jul 10, 4:40 PM EDTSpecial Weather StatementJAXDuval50 min
Jul 10, 4:59 PM EDTSpecial Weather StatementJAXFlagler46 min
Jul 10, 5:03 PM EDTSpecial Weather StatementJAXUnion42 min
Jul 10, 5:17 PM EDTSpecial Weather StatementJAXBaker43 min
Jul 10, 5:37 PM EDTSevere Thunderstorm WarningJAXBaker53 min
Jul 10, 5:56 PM EDTSpecial Weather StatementJAXNassau49 min
Jul 10, 6:07 PM EDTSpecial Weather StatementJAXMarion38 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.